# SDR RAIA00508002

- Difficulty date: August 2, 2005
- Submitted: August 5, 2005
- Operation: Air carrier
- Aircraft: N835HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145670
- Aircraft time: 3,779 hours, 3,474 cycles
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Wheel
- Part number: 31551
- Part serial: 0247
- Condition: Failed
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

LOUD NOISE AND VIBRATION FROM NOSE TIRE AREA AFTER LIFTOFF.  MAINTENANCE FOUND LEFT NLG WHEEL BEARING FAILURE.  REMOVED WHEEL AND TIRE.  REMOVED NOSE STRUT DUE TO AXEL DAMAGE.
